Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pinagelgarrett

Salycilic Acid 2% Makes Some People Look Tan?

Recommended Posts

Everytime I use salycilic acid on my face it makes me look suntanned. I did some research on the topic and read that salycilic acid can cause mild hyperpigmentation! I thought this was interesting because it clears your skin of acne and makes you look tanner at the same time, all without the risks of tanning beds.

Has anyone else noticed this after using salycilic acid?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×